Optimal dividend policies for a class of growth-restricted diffusion processes under transaction costs and solvency constraints
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Finance and Stochastics.
Volume (Year): 16 (2012)
Issue (Month): 3 (July)
Contact details of provider:
Web page: http://www.springerlink.com/content/101164/
Find related papers by JEL classification:
- 49N - - - - - -
- 93E - - - - - -
- 91B - - - - - -
- 60J - - - - - -
- 65M - - - - - -
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Bai, Lihua & Paulsen, Jostein, 2012. "On non-trivial barrier solutions of the dividend problem for a diffusion under constant and proportional transaction costs," Stochastic Processes and their Applications, Elsevier, vol. 122(12), pages 4005-4027.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.